# SDR AALA201610049006

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 55,353 hours, 23,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER MISSING AFT EXIT AT R2 DOOR.  INSTALLED NEW EXIT COVER AT R2 DOOR.
